# SDR IPXA2017072819868

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 35,494 hours, 5,323 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Proximity Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS AFTER TAKEOFF FOR GEAR DISAGREE, DUMP FUEL, AND RETURNED TO DEPARTURE.  REVIEWED CMC FAULT MESSAGE AND FOUND RT BODY GEAR UP PRI & ALT PROXIMITY SWITCHES FAILED.  PERFORMED TROUBLESHOOTING & INSPECTION OF PRI & ALT SENSORS AND WIRES IAW WDM 32-61-25, FOUND J20, T381 ONE TERMINAL STUD BROKEN. REPAIR AND SPLICE AFFECTED WIRES & CONTINUITY CHECKED OK IAW EOB747-2000-32424-D. R & R PSEU ASSY.
